I have started a new medicine for nerve pain, plus i have gone to Celebrex 2 times a day. It has helped lots. Before i had been taking Hydrocortisone for inflammation. After a month of being off the steriods, the pain - nerve and joint and inflammation returned to what it was before I was put on Hydrocortisone. Prednisone has been used for both pain and for Allergic reactions that were not controlled by benedryl.
I have realized over the weekend that my depression is definitely present in my daily life. Household tasks are a major challenge. I have really push myself to get anything done. Even knowing that i will cause issues down the road with my lack of action, I still drag myself to the task.
Not sure if things will get better when i am adjusted to the medicine or not. I am not sure if even my husband really understands what i am dealing with. We are to have a weekend with my college daughter and when i ask my husband if we can go early on Friday and spend the night along the way to where we need to be on Saturday. No answer from him.
Just don't know what to do. I have done really well with dealing with my depression this winter so I am a bit surprised at how I feel. I taked 10mg Adderal and 40 mg of Lexapro.
I get into a cyclical depression each spring, I have no idea why. I've been on the same meds since last Sept with no significant drops in my moods until the last 3 weeks or so. I suffer from chronic pain as well, and the mood stabilizer I take has helped with the pain (much pain is actually initiated in the brain not the location, causing chronic pain syndrome), I'm on Toradol and Tylenol with Codeine if the Toradol doesn't work on it's own. I know it drops me into a lower mood when I'm in pain. I was confounded when the depression came back again, more like anger really - I've been self-isolating again and going back into my old depressive patterns. I just had Wellbutrin added, then upped - and to be honest I still feel like cr ap and don't find it works.
I understand what you are going through, sometimes you need another med to augment your Lexapro, or go out of that class of drugs altogether - I have less side effects then I did in that group of meds. I do suggest, if you don't have a psychiatrist yet, to get one. I takes a psychophamaceutical expert to figure out what might work best, as well, it may take some time to get the right balance. It's a frustrating course, and I didn't get as stable (other then this cyclical bout) on the class of drugs like SSRI/SNRI's, I'm on Lamictal which is an old anti-convulsant drug used now for depression. It's a good drug and has been around a lot longer then many other drugs. When you get a pdoc, s/he can address some of the pain issues as well, my pdoc is associated with the pain clinic at my local hospital. Do some research and educate yourself, so when you see one, your aware of your options.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.